# SDR PCAA0211139

- Difficulty date: November 29, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 27,597 hours, 30,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 1013079
- Part serial: NA
- Condition: Disconnected
- Location: 5f
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT TWO FLOOR PATHWAY EMERGENCY LIGHTS FOUND TO BE INOPERATIVE AT SEATS 5F AND 7F. WIRE WAS FOUND PULLED OUT AT SEAT 5F. SOCKET PART #10-1307-9 WAS REPLACED. PIN FOUND BROKEN OFF AT SEAT 7F UNDER FLOOR, WIRE #3352P9. REMOVED AND REPLACED PIN PART#640545-1. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
